# SDR YENA2023101301240

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 2,487 hours, 365 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,477 hours, 365 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 5324861
- Part serial: 3MNAJ01368
- Condition: Failed
- Location: Engine-2
- Part time: 2,479 hours, 364 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'ENG 2 START VALVE FAULT START VALVE NOT CLOSED; REMOVED AND REPLACED #2 ENG START VALVE IAW AMM 80-11-03. OPS CHECK GOOD.
